# SDR CALA2025051604722

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N77539
- Make and model: Boeing 737824
- Aircraft serial: 63642
- Aircraft time: 24,541 hours, 9,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE PACK BORDERLINE TOO HIGH INSPECTED 1L DOOR SLIDE PRESSURE PER AMM TASK 25-66-01-200-801. PRESSURE WITHIN LIMITS. OK FOR SERVICE.
